MathSciNet Relay Station
MathSciNet bibliographic data
MR1256180 30C55 (30C45)
Kim, Seong-A.; Minda, David Two-point distortion theorems for univalent functions. Pacific J. Math. 163 (1994), no. 1, 137–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement